# SDR UIEA2021032700728

- Difficulty date: March 27, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,239 hours, 18,217 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 4200351
- Part serial: 107
- Condition: Faulted
- Location: Ecs
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER STARTING THE SECOND ENG GOT FWD EQUIP VALVE EICAS, VALVE LIGHT STAYED ILLUMINATED, RETURNED TO PARKING.( TRANSFERRED TO MDDR# 144449, MEL 21-58-08-01-01. PLACARD INSTALLED AND MCC NOTIFIED. CAT C.  CVG, 28MAR, LP 1334570, ITEM M3: REMOVED AND REPLACED EQUIPMENT INBOARD SUPPLY VALVE IAW AMM 21-58-07 (OFF PART: PN 398774-6, SN 3273). OPS CHECK GOOD, DMI 14449 CLEARED, PLACARD REMOVED. NO FURTHER DEFECT NOTED BY MCC NOTIFIED. DISP RS @ 1508Z  LP 1491892: FWD EQ VALVE EICAS. DMI 144449 RE-OPENED.  LP 1491897: REMOVED AND REPLACED THE EQUIPMENT COOLING INDICATION CARD IAW B767 AMM 21-58-24. OPS TEST GOOD. PERFORMED ENGINE RUN IAW AMM 72-00-00. DMI REMAINS OPEN. P/N 285T0095-8 S/N D00137.   LP 1491899: T/S PER FIM 21-58 TASK 805. FOUND EQUIP COOLING 3 WAY SHUTOFF VALVE TO BE STICKING AND MAKING GRINDING NOISES. REMOVED AND REPLACED 3 WAY VALE IAW AMM 21-58-01. PERFORMED FWD EQ COOLING OPS CHECK IAW AMM 21-58-00. NO FAULTS NOTED. THIS CLEARS MDDR 14449.  )
